# SDR SWIA20240502405

- Difficulty date: April 5, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N324SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000925
- Aircraft time: 2,488 hours, 1,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON NOSE JUST IN FRONT OF THE LOWER LEFT PITOT TUBE WITH DENT IN THE YELLOW BOXED PORTION.  FURTHER REMAINS NOTED ON THE LEFT WING LEADING EDGE AND LEFT ENGINE. (FILED CLOSED)COMPLIED WITH BIRD STRIKE INSPECTION PER AMM 05-50-02-200-801-A. DENT FOUND ON LEFT NOSE IN RVSM AREA. CLEANED BLOOD FROM LEFT ENGINE INTAKE AND LEFT WING. NO DAMAGE TO THE ENGINE INLET OR INTERNALS OR THE WING.
